Advertisement

Mathematische Zeitschrift

, Volume 148, Issue 2, pp 127–139 | Cite as

Transitivity of permutation groups on unordered sets

  • Peter J. Cameron
Article

Keywords

Permutation Group 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Bercov, R. D., Hobby, C. R.: Permutation groups on unordered sets. Math. Z.115, 165–168 (1970)Google Scholar
  2. 2.
    Kantor, W. M.: On incidence matrices of finite projective and affine spaces. Math. Z.124, 315–318 (1972)Google Scholar
  3. 3.
    Livingstone, D., Wagner, A.: Transitivity of finite permutation groups on unordered sets. Math. Z.90, 393–403 (1965)Google Scholar
  4. 4.
    Wielandt, H.: Finite Pemutation Groups. New York-London: Academic Press 1964Google Scholar
  5. 5.
    Wielandt, H.: Endlichek-homogene Permutationsgruppen. Math. Z.101, 142 (1967)Google Scholar

Copyright information

© Springer-Verlag 1976

Authors and Affiliations

  • Peter J. Cameron
    • 1
  1. 1.Merton CollegeOxfordEngland

Personalised recommendations